# SDR SWAA2024061782262

- Difficulty date: May 4, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 66,515 hours, 39,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BTW BS 727B TO BS 767 RBL 22 WL 156.1 AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BS 727-767 RBL 22 WL 156.1 IAW SRM 51-40-02; SRM 51-10-02, ITEM 9 AND DWG 146A7500 SHEET 61 REV -.
